Re: Need your support please please:-( by srharder ..... Mirena, Skyla IUD Forum
Date: 1/23/2010 2:37:49 PM ( 13 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
I also have symptoms on the ledt side. I am almost 6 months post and am better, but still have muscle twitches and my left leg feels like it is asleep when I sit at my desk. I still feel it but it is better than before. I do notice a little more twitching on my right side now. And my hips ache a little sometimes. I like to think that it is the poisons moving themselves out of my body! Hang in there! It's most likely from Mirena. What are the odds that we all have so many similar symptoms and the only thing in common is the Mirena. I was fine before, as were most of the ladies on here. We are not crazy!!!Take Care!
<< Return to the standard message view
fetched in 0.05 sec, referred by www.curezone.com/forums/fmp.asp?i=1559780